# SDR GLBA20060809

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 21,514 hours, 26,122 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0245
- Condition: Intermittent
- Location: Propeller Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SYSTEM FLUCTUATED IN AND OUT OF FEATHER ON APPROACH WITH INTERMITTENT AFX DISABLE LIGHT.  REPLACED LOW PRESSURE SWITCH (PN  50-389121-47, SN 0245).  (TOTAL TIME UNKNOWN)
